Buy Needles And Syringes With No Prescription
M4B Store Banner
SPC-210x65
Riptropin Store banner
Generation X Bodybuilding Forum
Buy Needles And Syringes With No Prescription
Buy Needles And Syringes With No Prescription
Mysupps Store Banner
IP Gear Store Banner
Anabolic Hormones Store Banner
Ganabol Store Banner
Spend $100 and get bonus needles free at sterile syringes
Professional Muscle Store open now
LandmarkChem Email Banner
Medtech Store Banner
Bruce Labs Store banner
gd
Professional Muscle Store open now
over 5000 supplements on sale at professional muscle store
granabolic123
Blackroids-animated-optimized-number-1
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store

Weird MT2 side effect

PoptartPsycho

Member
Registered
Joined
Jul 17, 2007
Messages
427
Hello,

I realize there is a bigger thread on MT2 here, but I wanted to start a thread on this because it is nothing I have read before or heard anyone talk about. (I could have missed it though).

Over the last 6 years, I have done 5 cycles of MT2. The protocol I use is :

Days 1 - 7 daily dose at night before bed since it helps with stomach feeling, but no tanning.
Days 8-14 daily dose at night before bed and tanning bed on days 8, 10, 12, 14
Day 15 - 21, daily dose only on day 17 and 21, tanning bed on 17 and 20
afterwards, tanning bed every 5 days.

This worked fantastic and I eased into a beautiful dark tan.

Four times I had no problems with this.

The fifth time was last July. I did a new protocol that was :
Day 1-18 half dose daily at night before bed with tanning bed on days 1, 3, 5, 7, 9, 11, 13, 15, 18

This worked good too, the quality of the tan was the same however, I now started having little white circles show up on my skin on my arms and legs. Most are perfectly round white dots. Almost like a pale freckle. It isn't one or two, but a couple dozen. It has been 8 months and while my tan faded away by November, these little dots are still here.

Has this happened to anyone else? Thank you all to everyone that posts and offers input.
 

chainheart

New member
Kilo Klub Member
Joined
Jun 16, 2013
Messages
1,199
keep your shirt on, it's no big deal.

it's called Tinea versicolor - a fungal infection caused by the yeast Malassezia furfur and is not normally troublesome. it is not thought to occur as a direct result of using M2 rather it merely uncovers an underlying condition.

use an oral or topical anti-fungal medication and they should disappear.
 

johnjuanb1

Featured Member / Sponsor Rep
Featured Member
Kilo Klub Member
Registered
Sponsors
Joined
Mar 6, 2009
Messages
25,969
keep your shirt on, it's no big deal.

it's called Tinea versicolor - a fungal infection caused by the yeast Malassezia furfur and is not normally troublesome. it is not thought to occur as a direct result of using M2 rather it merely uncovers an underlying condition.

use an oral or topical anti-fungal medication and they should disappear.

I had a girlfriend who got this, not from MT2. We put antidungal cream from the dermatologist on it daily and it went away in a month.
 

PoptartPsycho

Member
Registered
Joined
Jul 17, 2007
Messages
427
Which oral or antifungal cream would you suggest? I go to India in six weeks and pretty much can get any type of cream or antibiotic type med.

It's not my chest, just on my arms and legs.

Wonder if I got it from the tanning bed.
 

rmtt

Featured Member / Kilo Klub
Featured Member
Kilo Klub Member
Joined
Jun 15, 2006
Messages
2,871
I just Googled Tinea versicolor. That isn't exactly what I have. Those images show very big spots and blotches. Mine are very small, like if you had touched yourself with an ink pen.

A milder case than this :

https://www.dermaamin.com/site/images/clinical-pic/t/tinea_versicolor/tinea_versicolor35.jpg

but only on my arms and legs.
It is bro. They just show up in different shapes and sizes. I had it once a long time ago.....doc said most never know they have it until they start tanning. You will get dark....but those areas won't accept color and will look red, pink, or white.

It's basically a yeast issue. Freaked me out as I shower at least twice daily....doctor said it wasn't because of uncleanliness or catching it....just an over production of yeast on the body.

Antifungal creams, dandruff shampoos, things like that will help with it if it's not too aggressive.

However in severe cases, they can prescribe a two day course of ketoconazole oral medicine which will knock it completely out....then you can use a ketoconazole cream to keep it at bay as the oral medication is really harsh on your liver.

I actually cleared mine up using Sulphur Soap. Lathered it on....let it sit for about 10 minutes....then rinse and use body wash to get rid of the smell.

Once it was gone....just using the soap 1x a week was enough to keep it under control when the climate gets warm again.

Sent from my LG-H871 using Tapatalk
 

PoptartPsycho

Member
Registered
Joined
Jul 17, 2007
Messages
427
It is bro. They just show up in different shapes and sizes. I had it once a long time ago.....doc said most never know they have it until they start tanning. You will get dark....but those areas won't accept color and will look red, pink, or white.

It's basically a yeast issue. Freaked me out as I shower at least twice daily....doctor said it wasn't because of uncleanliness or catching it....just an over production of yeast on the body.

Antifungal creams, dandruff shampoos, things like that will help with it if it's not too aggressive.

However in severe cases, they can prescribe a two day course of ketoconazole oral medicine which will knock it completely out....then you can use a ketoconazole cream to keep it at bay as the oral medication is really harsh on your liver.

I actually cleared mine up using Sulphur Soap. Lathered it on....let it sit for about 10 minutes....then rinse and use body wash to get rid of the smell.

Once it was gone....just using the soap 1x a week was enough to keep it under control when the climate gets warm again.

Sent from my LG-H871 using Tapatalk

Thank you so much for replying. I was reading Diflucan was an oral med for it. But will take your advice in consideration as well.
 

rmtt

Featured Member / Kilo Klub
Featured Member
Kilo Klub Member
Joined
Jun 15, 2006
Messages
2,871
Thank you so much for replying. I was reading Diflucan was an oral med for it. But will take your advice in consideration as well.

No problem......if you have somewhere like a beach trip you want to be within a couple of weeks....you can get the Diflucan. They will have you take it...then tell you to do something to make you sweat so that the medicine comes out in your pores. 2-3 days it's gone and then you can start tanning again.

But if you have time....go the topical route as that stuff is really hard on your liver. It just takes a little longer and more persistence...but you can get rid of it.

I was totally freaked out as I had vacation coming up and started developing a base tan a few weeks before. Started seeing these white dots show up while the rest of my body tanned. Opted for the oral medication...and they slowly turned pink....then faded.


Doctor said they have no real clue as to what causes it aside that it's more common in hotter climates.

But you can also get some of that foot spray and just spray the areas at night...let it dry...put on a shirt and let it stay on overnight while you sleep.

It takes a couple of weeks...but it works too.

Good luck.
 

shmobol

Member
Registered
Joined
Sep 20, 2011
Messages
89
Selsun blue works. Lather it on and let it sit for ten minutes every day. Week or two and it's gone.
 

tcc5037

New member
Newbies
Joined
Jun 17, 2012
Messages
13
Same thing happened to me except on showed up on y hands which was weird...Derm had my use a steroid/anti fungal cream for 10 days and it was gone. Had her give me a refill for it too so I can keep on hand when taking mt2
 

lntense

Active member
Kilo Klub Member
Registered
Joined
Jun 25, 2012
Messages
1,929
Try the anti fungal. Trust me


Not all of the cases will look the same. I'm 90% sure it's what you have.
 

Forum statistics

Total page views
507,007,775
Threads
124,432
Messages
2,398,626
Members
155,657
Latest member
bizzbtw
Top